# SDR DALA2022032802036

- Difficulty date: March 11, 2021
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 56,222 hours, 24,585 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 REPAIR TO LH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 577350-14 REV A. CORRECTIVE ACTION: REF ERA 577350 REVISED TO REV B. (1752333)
